# SDR CALA2013102392295

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,957 hours, 10,328 cycles
- Engine: Pwa PW40903
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE CENTER PITOT HEAT.  REINSTALLED CENTER PITOT PROBE IAW MM34-11-01, COMPLETED THRU PARAGRAPH G. STEP 1.  CENTER PITOT SYSTEM LEAK TEST IAW MM34-11-00-700-804, COMPLETED UP TO PARAGRAPH F STEP 7.  STEP 8 EXISTING MESSAGE 34-25102 WILL NOT SHOW. COMPLETED TEST IAW MM 34-11-00, OPERATIONS CHECKED NORMAL.
